American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Gérard Letac, Dhafer Malouche and Stefan Maurer. The real powers of the convolution of a negative binomial distribution and a Bernoulli distribution. Proc. Amer. Math. Soc. 130 (2002) 2107-2114. MR 1896047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antonio J. Duran. The Stieltjes moments problem for rapidly decreasing functions . Proc. Amer. Math. Soc. 107 (1989) 731-741. MR 984787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Walter Van Assche and Alphonse P. Magnus. Sieved orthogonal polynomials and discrete measures with jumps dense in an interval . Proc. Amer. Math. Soc. 106 (1989) 163-173. MR 953001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mizan Rahman. A projection formula for the Askey-Wilson polynomials and an application . Proc. Amer. Math. Soc. 103 (1988) 1099-1107. MR 954990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William R. Allaway. Orthogonality preserving maps and the Laguerre functional . Proc. Amer. Math. Soc. 100 (1987) 82-86. MR 883405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Philip Feinsilver. Some classes of orthogonal polynomials associated with martingales . Proc. Amer. Math. Soc. 98 (1986) 298-302. MR 854037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Erratum to ``Infinite-dimensional Jacobi matrices associated with Julia sets'' [Proc. Amer. Math. Soc. {\bf 88}\ (1983), no. 4, 625--630; MR0702288 (85a:30040)] . Proc. Amer. Math. Soc. 92 (1984) 156. MR 749909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. P. Shukla. A note on new generating relations for functions of several variables . Proc. Amer. Math. Soc. 89 (1983) 101-108. MR 706519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ahmed I. Zayed. Generalized functions and orthogonal polynomials on the unit circle . Proc. Amer. Math. Soc. 88 (1983) 407-415. MR 699404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Infinite-dimensional Jacobi matrices associated with Julia sets . Proc. Amer. Math. Soc. 88 (1983) 625-630. MR 702288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dominique Foata and Pierre Leroux. Polyn\^omes de Jacobi, interpr\'etation combinatoire et fonction g\'en\'eratrice . Proc. Amer. Math. Soc. 87 (1983) 47-53. MR 677229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Donald I. Cartwright. Lebesgue constants for Jacobi expansions . Proc. Amer. Math. Soc. 87 (1983) 427-433. MR 684632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. A. Al-Salam and A. Verma. Some remarks on $q$-beta integral . Proc. Amer. Math. Soc. 85 (1982) 360-362. MR 656102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dennis Stanton. A short proof of a generating function for Jacobi polynomials . Proc. Amer. Math. Soc. 80 (1980) 398-400. MR 580992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Askey. Jacobi's generating function for Jacobi polynomials . Proc. Amer. Math. Soc. 71 (1978) 243-246. MR 0486693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Waleed A. Al-Salam and Mourad E. H. Ismail. Reproducing kernels for $q$-Jacobi polynomials . Proc. Amer. Math. Soc. 67 (1977) 105-110. MR 0454104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. E. Cohen. Generating functions for the Jacobi polynomial . Proc. Amer. Math. Soc. 57 (1976) 271-275. MR 0404725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alan G. Law and M. B. Sledd. Normalizing orthogonal polynomials by using their recurrence coefficients . Proc. Amer. Math. Soc. 48 (1975) 505-507. MR 0364707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] I. A. Khan. Generating functions for Jacobi and related polynomials . Proc. Amer. Math. Soc. 32 (1972) 179-186. MR 0348161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1